# SDR HEEA083128

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,652 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011105001
- Part serial: RXFS3288
- Condition: Worn
- Location: Trunnion
- Component: Trunnion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YELLOW MAIN ROTOR TRUNNION BEARING WORN. SCRAPPED.
